# SDR 98UAL900281

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN161RB1
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT WITH GEAR LEVER  UP.  FLIGHT CONTINUED TO DEN FROM COS.  *S/D*  REPLACED RT GEAR DOOR WARNING SWITCH, ADJUSTED AND CKD PER MAINTENANCE MANUAL.  ACCOMPLISHED GEAR SWING, OPS CK GOOD.  MANUAL GEAR DROP GOOD.
